Alert archive / Mississippi / Freeze Warnings in 2011
Freeze Warning 7, NWS Memphis, TN
NWS Memphis, TN issued this freeze warning at Nov 10, 2011, 4:09 AM CST for 4 states. It took effect at Nov 11, 2011, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2011, 4:09 AM CST (10:09 UTC)
- In effect from
- Nov 11, 2011, 12:00 AM CST
- Expired
- Nov 11, 2011, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Memphis, TN
All 39 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Lake County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2161 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -127 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
678 WWUS74 KMEG 101009 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 409 AM CST THU NOV 10 2011 ...FROST POSSIBLE ACROSS PORTIONS OF THE MID SOUTH THIS MORNING AND FREEZING CONDITIONS EXPECTED AREA WIDE LATE TONIGHT... A VERY COLD RIDGE OF HIGH PRESSURE WILL BRING NEAR FREEZING TO FREEZING TEMPERATURES ACROSS THE MID SOUTH AREAWIDE TONIGHT. THIS WILL LIKELY BRING AN END TO ANY GROWING SEASON STILL OCCURRING ACROSS THE AREA. ARZ008-009-017-018-026>028-MOZ113-115-101800- /O.UPG.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ /O.NEW.KMEG.FZ.W.0007.111111T0500Z-111111T1500Z/ /O.CON.KMEG.FR.Y.0009.000000T0000Z-111110T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE 409 AM CST THU NOV 10 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL OCCUR ACROSS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL THIS MORNING AS TEMPERATURES DROP TO BETWEEN BETWEEN 33 AND 36 DEGREES AROUND SUNRISE. ALSO...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...FROST IS POSSIBLE ACROSS PORTIONS OF NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL THROUGH 8 AM CST THIS MORNING. SUB FREEZING TEMPERATURES ARE EXPECTED FROM 11 PM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ001-049-088-101800- /O.UPG.KMEG.FZ.A.0005.111111T0600Z-111111T1500Z/ /O.NEW.KMEG.FZ.W.0007.111111T0500Z-111111T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL- BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA... BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY... TUPELO...AMORY...ABERDEEN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 409 AM CST THU NOV 10 2011 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...SUB FREEZING TEMPERATURES ARE EXPECTED FROM 11 PM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
638 WWUS74 KMEG 101327 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 727 AM CST THU NOV 10 2011 ...FREEZING CONDITIONS EXPECTED AREA WIDE LATE TONIGHT... A VERY COLD RIDGE OF HIGH PRESSURE WILL BRING NEAR FREEZING TO FREEZING TEMPERATURES ACROSS THE MID SOUTH AREAWIDE TONIGHT. THIS WILL LIKELY BRING AN END TO ANY GROWING SEASON STILL OCCURRING ACROSS THE AREA. ARZ008-009-017-018-026>028-MOZ113-115-102100- /O.CAN.KMEG.FR.Y.0009.000000T0000Z-111110T1400Z/ /O.CON.KMEG.FZ.W.0007.111111T0500Z-111111T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE 727 AM CST THU NOV 10 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CST THIS EVENING TO 9 AM CST FRIDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST ADVISORY FOR THIS MORNING. * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...NEAR FREEZING TO FREEZING TEMPERATURES ARE EXPECTED FROM 11 PM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ001-049-088-102100- /O.CON.KMEG.FZ.W.0007.111111T0500Z-111111T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL- BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA... BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY... TUPELO...AMORY...ABERDEEN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 727 AM CST THU NOV 10 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CST THIS EVENING TO 9 AM CST FRIDAY... * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...NEAR FREEZING TO FREEZING TEMPERATURES ARE EXPECTED FROM 11 PM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
098 WWUS74 KMEG 102017 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 217 PM CST THU NOV 10 2011 ...FREEZING CONDITIONS EXPECTED AREA WIDE LATE TONIGHT... A VERY COLD RIDGE OF HIGH PRESSURE WILL BRING NEAR FREEZING TO FREEZING TEMPERATURES ACROSS THE MID SOUTH AREAWIDE TONIGHT. THIS WILL LIKELY BRING AN END TO ANY GROWING SEASON STILL OCCURRING ACROSS THE AREA. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001-049-088-111000- /O.EXT.KMEG.FZ.W.0007.111111T0600Z-111111T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 217 PM CST THU NOV 10 2011 ...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...NEAR FREEZING TO FREEZING TEMPERATURES ARE EXPECTED FROM 11 PM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JAB
440 WWUS74 KMEG 102023 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 223 PM CST THU NOV 10 2011 ...FREEZING CONDITIONS EXPECTED AREA WIDE LATE TONIGHT... A VERY COLD RIDGE OF HIGH PRESSURE WILL BRING NEAR FREEZING TO FREEZING TEMPERATURES ACROSS THE MID SOUTH AREAWIDE TONIGHT. THIS WILL LIKELY BRING AN END TO ANY GROWING SEASON STILL OCCURRING ACROSS THE AREA. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001-049-088-110430- /O.CON.KMEG.FZ.W.0007.111111T0600Z-111111T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 223 PM CST THU NOV 10 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...NEAR FREEZING TO FREEZING TEMPERATURES ARE EXPECTED FROM 12 AM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JAB
918 WWUS74 KMEG 110401 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1001 PM CST THU NOV 10 2011 ...FREEZING CONDITIONS EXPECTED AREA WIDE LATE TONIGHT... A VERY COLD RIDGE OF HIGH PRESSURE WILL BRING NEAR FREEZING TO FREEZING TEMPERATURES ACROSS THE MID SOUTH AREAWIDE TONIGHT. THIS WILL LIKELY BRING AN END TO ANY GROWING SEASON STILL OCCURRING ACROSS THE AREA. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001-049-088-111215- /O.CON.KMEG.FZ.W.0007.111111T0600Z-111111T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 1001 PM CST THU NOV 10 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES LATE TONIGHT INTO FRIDAY MORNING. * TIMING...NEAR FREEZING TO FREEZING TEMPERATURES ARE EXPECTED FROM 12 AM CST TONIGHT TO 9 AM CST FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SJM
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Nov 9, 11:24 PM CST, 4 hours 45 minutes earlier.
Area forecast discussion, Nov 9, 11:24 PM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1124 PM CST WED NOV 9 2011
.DISCUSSION...
UPDATED FOR 06Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 940 PM CST WED NOV 9 2011/
DISCUSSION...
COOL HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA OVERNIGHT
WITH MOSTLY CLEAR SKIES AND DIMINISHING WINDS. THIS WILL RESULT
IN GOOD RADIATIONAL COOLING AND TEMPS IN THE 30S BY MORNING.
DROPPED TEMPS A COUPLE OF DEGREES ACROSS PARTS OF WEST TENNESSEE
OTRW FORECAST ON TRACK WITH NO MAJOR CHANGES ATTM.
SJM
PREV DISCUSSION... /ISSUED 256 PM CST WED NOV 9 2011/
DISCUSSION...
AFTER A WET AND CLOUDY START...IT HAS SHAPED UP TO BE A FAIRLY NICE DAY
ACROSS THE MIDSOUTH...A BIT COOL AND WINDY...BUT NOT TOO BAD FOR
EARLY NOVEMBER. CLEAR SKIES NOW DOMINATE THE MIDSOUTH WITH
TEMPERATURES IN THE MIDDLE TO UPPER 50S. DEW POINTS HAVE DROPPED
THROUGH THE DAY AND ARE NOW IN THE UPPER 30S TO LOW 40S ACROSS THE
AREA RESULTING IN RELATIVE HUMIDITY AROUND 50 PERCENT. WINDS HAVE
GUSTED TO NEAR 20 MPH...JUST A BIT BELOW WIND ADVISORY CRITERIA.
COLD TEMPERATURES WILL BE THE MAIN CONCERN OVER THE NEXT 48 HOURS
OR SO. MUCH OF WEST TENNESSEE HAS ALREADY EXPERIENCED A KILLING
FROST/FREEZE...BUT WE HAVE ISSUED FROST ADVISORIES FOR THE MEMPHIS
METRO COUNTIES IN WEST TENNESSEE AS WELL AS PORTIONS OF EAST
ARKANSAS TONIGHT. TOMORROW NIGHT...ALL AREAS THAT HAVE NOT
EXPERIENCED A KILLING FROST OR A FREEZE SHOULD SEE SUCH
CONDITIONS. AS A RESULT...A FREEZE WATCH HAS BEEN ISSUED AND THIS
EVENT WILL BE THE LAST FROST/FREEZE HEADLINES FOR ALL OF THE
MIDSOUTH UNTIL SPRING. THE COLDEST TEMPERATURES WILL BE NEAR THE
TENNESSEE RIVER...WHERE SOME MID-20'S ARE EXPECTED.
GRADUAL WARMING IS EXPECTED OVER THE WEEKEND WITH DRY CONDITIONS.
HIGHS SHOULD REBOUND TO NEAR 70 DEGREES BY SUNDAY AS THE RESULT OF
STRONG SOUTHERLY FLOW AHEAD OF THE NEXT STORM SYSTEM.
GUIDANCE IS IN A LITTLE BETTER AGREEMENT WITH THE NEXT STORM
SYSTEM EARLY NEXT WEEK. IN A NUTSHELL IT LOOKS LIKE A FRONT WILL
SAG DOWN ACROSS THE AREA SUNDAY NIGHT INTO EARLY MONDAY AND REMAIN
DRAPED ACROSS THE MIDSOUTH UNTIL A STRONGER SHORTWAVE GIVES IT A
PUSH TO THE EAST EARLY TUESDAY. SEVERE POTENTIAL LOOKS LOW SUNDAY
NIGHT INTO MONDAY...BUT WITH THE BETTER DYNAMICS ON TUESDAY...IT
IS WORTH WATCHING.
&&
.AVIATION...
06Z TAF CYCLE
VFR CONDITIONS WILL PERSIST THROUGH THE ENTIRE FORECAST PERIOD.
WINDS OVERNIGHT WILL BE LIGHT FROM THE NORTHWEST AND THEN
INCREASE TO AROUND 10 KNOTS WITH HIGHER GUSTS BY LATE THURSDAY
MORNING. WINDS WILL BE LIGHT WEST TO NORTHWEST THURSDAY EVENING.
ARS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 38 56 34 61 / 0 0 0 0
MKL 33 55 26 60 / 0 0 0 0
JBR 35 54 30 61 / 0 0 0 0
TUP 37 57 32 61 / 0 0 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FROST ADVISORY UNTIL 8 AM CST THURSDAY FOR CLAY-CRAIGHEAD-GREENE-
LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FROST ADVISORY UNTIL 8 AM CST THURSDAY FOR DUNKLIN-PEMISCOT.
FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
DUNKLIN-PEMISCOT.
MS...FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
LAKE-SHELBY-TIPTON.
&&Hazardous weather outlook, Nov 9, 2:27 PM CST, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 227 PM CST WED NOV 9 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102230- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 227 PM CST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT FROST IS POSSIBLE ACROSS PORTIONS OF THE MIDSOUTH...MAINLY WEST OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FROST AND OR FREEZE CONDITIONS ARE POSSIBLE THURSDAY AND FRIDAY NIGHTS ACROSS PORTIONS OF THE MID SOUTH AS COLDER AIR SETTLES OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
Nearby
Freeze Warnings in Mississippi, 2011Freeze Warnings in Arkansas, 2011Freeze Warnings in Tennessee, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.